# SDR QXEA200801049

- Difficulty date: October 2, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 670BA52030K1
- Condition: Broken
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND AGENT REPORTS MCD OUTER HANDLE BROKE OFF. FERRIED, RREMOVED AND REPLACED MCD OUTER HANDLE IAW T/C SB670BA-52-030, WO 68578. OPS TEST GOOD GROUND VALVE REACTIVATED. PREFORMED OPS TEST OF GROUND VALVE IAW AMM TASK 21-24-18-710-801-A01. OPS TEST GOOD. (K)
